# SDR DALA13024343119

- Difficulty date: May 21, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 34,605 hours, 17,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT C4 INOPERATIVE.  REPAIRED SEAT HARNESS AT SEAT C4.  OP'S CHECKED GOOD. OK FOR SERVICE.
